MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT ALUMINA INSERT; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/CERAMIC/METAL, CEMENTED OR UNCE

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT ALUMINA INSERT; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/CERAMIC/METAL, CEMENTED OR UNCE
Model Number 625-0T-32E
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/01/2011
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: 641150,6021-0335,accolade plus tmzf hip stem #3,shc; cat# 6021-0335; lot# 36358503, 640656,500-11-52e,trident hemispherical solid back shell,shc; cat# 500-11-52e; lot# 36690401, 850223,6565-0-032,alumina v40-femoral head 32mm, -4mm nk,shc; cat# 6565-0-032; lot# 23923401.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
The patient reported that she had a thr and was implanted with stryker implants in (b)(6) 2011.After about 6 months the customer noticed pain in buttock and thigh.During follow up with her consultant he suggested that micromotion might be a possible explanation as this was a cemented stem, but that this could not definitively be known the pain eased off but recently has returned and the patient reports pain behind the scar and pain is also noticeable down her leg when walking the patient has had subsequent x-rays on her back to investigate the pain the patient is questioning whether there may be some metal intolerance underlying the issue.

Brand Name
TRIDENT ALUMINA INSERT
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/CERAMIC/METAL, CEMENTED OR UNCE
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9727940
Report Number0002249697-2020-00351
Device Sequence Number2179790
Product Code MRA
UDI-Device Identifier04546540516848
UDI-Public04546540516848
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
P000013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date05/31/2016
Device Model Number625-0T-32E
Device Catalogue Number625-0T-32E
Device Lot Number36832201
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2020
Initial Report FDA Received Date02/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age47 YR